| Model Number |
02.12.0510FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
03/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 2012780: 50 items manufactured and released on 01-feb-2021.Expiration date: (b)(6) 2026.No anomalies found related to the problem.To date, 48 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting instability and anterior knee pain and the cause is unknown.About 1 year and 4 months after the primary surgery, the surgeon revised the insert (from 10 mm to 13 mm)and resurfaced the patient's natural patella.The surgery was completed successfully.